# SDR C2XA01TY019

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 7110 · Engine Cowling System
- Part: Strap
- Part number: 14576679001
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE LEFT LOWER COWLING AFT FASTENER STRUCTURE HAS A TEAR IN THE METAL.  MAINTENANCE REMOVED AND REPLACED STRAP IAW EMB 145 MM 51-40-02.  FABRICATED NEW STRAP IAW EMB REF GST 0438/01.  PROCEDURES WERE SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF C-CHECK.  (M)
